# SDR DHL96801008

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46033
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 000A5040534
- Condition: Ruptured
- Location: Stby Pump
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, NOTICED HYD QTY AT THE N OF NORMAL.  COMPLETED ABNORMAL PROCEDURE AND COULDN'T DETECT ANY FURTHER LOSS.  AFTER MONITORING QTY FOR 1 HOUR, NOTICED CONTINUING QTY LOSS.  DECIDED ON PRECAUTIONARY LANDING AT DEN.  AFTER LANDING AND TAXIING OFF RUNWAY, HYD QTY DEPLETED TO AUX LEVEL AND LOST HYD PRESSURE, CALLED FOR TUG.  FOUND LEAK IN RUDDER STANDBY PUMP LINE TO ACCUMULATOR.  REPLACED LINE IAW MM 29-11-71.  NO LEAKS NOTED, SERVICED MAIN SYSTEM HYDRAULIC RESERVIOR.
